# SDR YENA20130523111

- Difficulty date: May 23, 2013
- Submitted: May 27, 2013
- Operation: Air carrier
- Aircraft: N630JB
- Make and model: Airbus A320-232
- Aircraft serial: 2640
- Aircraft time: 30,444 hours, 10,705 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HC
- Part serial: 10110
- Condition: Malfunctioned
- Location: Cabin
- Part time: 30,455 hours, 10,705 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT 485 BOS-LAX, CREW DECLARED AN EMERGENCY AND AIRCRAFT DIVERTED TO MSP.  DURING CRUISE THE FLT ATTENDANT NOTIFIED COCKPIT OF AN ODOR IN THE MIDDLE SECTION OF THE CABIN.  A PAX IN ROW 3 SAID HE HEARD CRACKING SOUND IN HIS HEADSET AND IST 3 ROWS OF TV'S WENT BLACK JUST BEFORE THE ODOR STARTED.  DURING DIVERSION THE ODOR WENT AWAY BUT CAME BACK BEFORE LANDING.  ACCOMPLISHED TSM 24-00-00-810-823A NO FAULTS FOUND.  PERFORMED NR 1 AND 2 ENG RUN WITH BLEEDS ON PACK RUNNING, NO FAULTS NOTED.  ALSO PERFORMED LIVE TV INTEGRITY CHECK AS PER 23-39-00, NO DEFECTS NOTED.  REMOVED AND REPLACED EXTRACT FAN AS PER 21-26-51.  OPS TEST OK.
